MAUDE Adverse Event Report: CYNOSURE, INC. DBA ELLMAN SURGITRON 4.0 DUAL RF S5 IEC

CYNOSURE, INC. DBA ELLMAN SURGITRON 4.0 DUAL RF S5 IEC
Catalog Number IEC5P-ST (MOD2)
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Blurred Vision (2137)
Date of Event 01/15/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Following the rf procedure, the patient visited the er for post treatment care and was evaluated by a specialist.The specialist concluded that there was no retinal damage found or any vision loss, rather the patient just had blurred vision.There was no medication prescribed by the specialist and indicated the patient's condition should improve within a timeframe of 2 weeks - 6 months.Patient does not have a pre-existing history of eye related issues.There is no permanent injury anticipated from this incident as the specialist had not seen any signs of retinal eye damage and expected a recovery for the patient.It was deemed inconclusive as to how the patient experienced this impact.
 
Event or Problem Description
Patient had blurred vision following an rf treatment procedure on the face.

Brand Name
SURGITRON 4.0 DUAL RF S5 IEC
Common Device Name
SURGITRON 4.0 DUAL RF S5 IEC
Manufacturer (Section D)
CYNOSURE, INC. DBA ELLMAN
400 karin lane
hicksville NY 11801
MDR Report Key7267649
Report Number2428235-2018-00001
Device Sequence Number1917668
Product Code GEI
UDI-Device Identifier00841494106706
UDI-Public(01)00841494106706(11)170424
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K123366
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,health professional
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 02/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberIEC5P-ST (MOD2)
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2018
Initial Report FDA Received Date02/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age45 YR